Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 142, Number 5, Pages 1011–1014 (Mi dan26116)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Entire and meromorphic solutions of a class of difference equations

M. A. Kraplin

Azov-Black Sea Institute of Agricultural Mechanization

Full text: PDF file (493 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 13.10.1961

Citation: M. A. Kraplin, “Entire and meromorphic solutions of a class of difference equations”, Dokl. Akad. Nauk SSSR, 142:5 (1962), 1011–1014

Citation in format AMSBIB
\Bibitem{Kra62}
\by M.~A.~Kraplin
\paper Entire and meromorphic solutions of a class of difference equations
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 142
\issue 5
\pages 1011--1014
\mathnet{http://mi.mathnet.ru/dan26116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0136887}
\zmath{https://zbmath.org/?q=an:0115.29901}


Linking options:
  • http://mi.mathnet.ru/eng/dan26116
  • http://mi.mathnet.ru/eng/dan/v142/i5/p1011

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Soldatov, T. M. Mitryakova, V. A. Il'ichev, “Search for solutions of linear differential-difference equations in the degenerate case”, Russian Math. (Iz. VUZ), 45:6 (2001), 60–67  mathnet  mathscinet  zmath
  • Number of views:
    This page:45
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021